Further improvements in Waring's problem

Robert C. Vaughan Department of Mathematics, Imperial College of Science and Technology Trevor D. Wooley Department of Mathematics, University of Michigan

TBD mathscidoc:1701.331804

Acta Mathematica, 174, (2), 147-240, 1992.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 174 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{robert1992further,
  title={Further improvements in Waring's problem},
  author={Robert C. Vaughan, and Trevor D. Wooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324306703513},
  booktitle={Acta Mathematica},
  volume={174},
  number={2},
  pages={147-240},
  year={1992},
}
Robert C. Vaughan, and Trevor D. Wooley. Further improvements in Waring's problem. 1992. Vol. 174. In Acta Mathematica. pp.147-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324306703513.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved